# SDR IPXA2018061230547

- Difficulty date: June 5, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 51,001 hours, 16,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 113T23205
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, DISBOND ON EXISTING REPAIR OF LT WING INBD AFT FLAP UPPER SKIN AT IFS 240.5. REPAIR IAW SRID:3-4228853096 AND EO B767-5750-68832-A.
